# SDR 97ZZZX4710

- Difficulty date: October 28, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Classic Service Center LLC, repair station KBTR482F
- Aircraft: N55TV
- Make and model: Bell 206B-3
- Aircraft serial: 3788
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gearshaft
- Part number: 206040040005
- Condition: Worn
- Location: Xmsn Splines
- Part time: 2,997 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSMISSION GEARSHAFT SPLINES SEVERLY WORN.  SUSPECT CAUSE DUE TO LENGTH OF CALENDAR TIME INSTALLED INDICATING BREAKDOWN OF THE LUBRICANT.  PERIOD OF INSTALLATION WAS 13 YEARS.  RECOMMEND A CALENDAR LIMITATION OF 4 YEARS AS WELL AS THE EXISTING HOURLY FREQUENCY (TO SUNGEAR).
